Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 9, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at Jun 8, 2012, 10:34 PM MDT for Garfield County, Montana. It was in force for 26 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2012, 10:34 PM MDT (04:34 UTC)
- Expired
- Jun 8, 2012, 11:00 PM MDT
- In force
- 26 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
County Garfield County, MT
The radar
The Glasgow radar (KGGW), 89 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 10:45 PM MDT | HAIL 0.75 | 10 N Brusett, MT | RECEIVED OVER HALF INCH OF RAIN. |
| Jun 8, 10:45 PM MDT | HAIL 1 | 3 N Brusett, MT | ALSO RECEIVED 0.70 INCHES OF RAIN |
| Jun 8, 10:50 PM MDT | HAIL 1 | 9 Ne Brusett, MT | ALMOST 1 INCH OF RAIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 5:41 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 4.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 2081 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
542 WUUS55 KGGW 090434 SVRGGW MTC033-090500- /O.NEW.KGGW.SV.W.0009.120609T0434Z-120609T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GLASGOW MT 1034 PM MDT FRI JUN 8 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL GARFIELD COUNTY IN NORTHEAST MONTANA... * UNTIL 1100 PM MDT. * AT 1033 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BRUSETT...OR 21 MILES WEST OF JORDAN...AND MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN THE WARNING INCLUDE... BRUSETT PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT SATURDAY MORNING FOR NORTHEAST MONTANA. && LAT...LON 4768 10730 4755 10694 4733 10725 4740 10749 TIME...MOT...LOC 0435Z 215DEG 17KT 4740 10733 $$ GAH WEATHER.GOV/GLASGOW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 9:10 PM MDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jun 8, 9:10 PM MDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 910 PM MDT FRI JUN 8 2012 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SUNDAY... STARTING TO FINALLY SEE STORMS GAINING A LITTLE MORE MOMENTUM AND COVERAGE ALONG INVERTED SURFACE TROUGH AND UNDER INCREASING UPPER LEVEL DIVERGENCE AHEAD OF APPROACHING UPPER LEVEL JET. HAVE HAD THREE LOW-END SEVERE THUNDERSTORMS SO FAR AND EXPECT SEVERE THUNDERSTORM THREAT TO CONTINUE THROUGH MIDNIGHT...MAINLY OVER THE WESTERN HALF OF THE AREA...THEN BE MORE ISOLATED OVERNIGHT. SPC MESOANALYSIS PAGE SHOWS INSTABILITY AND SHEAR PARAMETERS MAXIMIZED NW-SE OVER NE MONTANA. 850 MB JET EXPECTED TO INCREASE OVER THE NEXT FEW HOURS AND HELP TRANSPORT MORE MOISTURE INTO THE REGION...AND IN A CONVERGENCE ZONE OVER SOUTHEAST PORTIONS OF THE AREA...EXPECT AN AREA OF THUNDERSTORMS TO DEVELOP BEFORE MIDNIGHT AND TRACK NORTHEAST. IT WILL CONTINUE TO BE A NOISY NIGHT FOR THE AREA...AND HEAVY RAINFALL WILL HAVE TO BE WATCHED CAREFULLY FOR THREAT OF FLASH FLOODING. HAVE ALREADY UPDATED FORECAST EARLIER THIS EVENING...AND WILL CONTINUE TO UPDATE AS NECESSARY. MOYER ...PREVIOUS DISCUSSION... GOES WATER VAPOR IMAGERY THIS MORNING REVEALS CLOSED UPPER LOW/STORM SYSTEM MOVING INTO THE PAC-NW...WITH A SOUTHWESTERLY FLOW INTO MONTANA. THE ASSOCIATED COLD FRONT IS EXPECTED TO MOVE OVER THE DIVIDE BY AFTERNOON...THEN REACHES OUR WESTERN COUNTIES BY LATE AFTERNOON OR EARLY EVENING...MEETING UP WITH AN INVERTED SURFACE TROUGH AND INCREASING INSTABILITY. THE 12Z NAM AND GFS... ALONG WITH THE LATEST RAP SUGGEST STORM INITIAL DEVELOPMENT IN OUR FAR WEST BY LATE AFTERNOON. THE BEST INSTABILITY WILL BE A LITTLE FARTHER TO THE EAST. SO EXPECT THE POSSIBILITY OF SEVERE MAINLY AFTER 00Z. THE STRONGEST SURFACE BASED CAPE OF AROUND 2600 J/KG REMAIN IN THE SOUTHEASTERN ZONES. IN ADDITION...LIFTED INDEX VALUES OF AROUND -7C ARE INDICATED IN THE SAME AREA. SOUTHEASTERLY SURFACE WINDS VEER AND INCREASE WITH HEIGHT TO THE SOUTHWEST ALOFT...DEVELOPING DEEP LAYER SHEAR OF 35-50KTS. INVERTED V-SOUNDINGS ON BUFKIT INDICATE THE POSSIBILITY OF STRONG WINDS WITH ANY STORM. INSTABILITY DROPS OFF TOWARD THE NORTH. WITH OUR AREA UNDER THE LIKELIHOOD OF SEVERE THUNDERSTORMS ELECTED WITH THE COORDINATION OF SPC TO TO A SPECIAL SOUNDING AROUND 20Z. SO WILL CONTINUE WITH SEVERE WORDING WITH LARGE HAIL UP TO 2 INCHES... DAMAGING WINDS IN EXCESS OF 60MPH AND HEAVY RAIN POSSIBLE. MODELS SUGGEST AROUND A HALF INCH OF MOISTURE...BUT 1 HOUR FF GUIDANCE HAS ROOM FOR AROUND AN INCH OR MORE. AFTER MIDNIGHT GROWTH OF STORMS COULD DEVELOP INTO AN MCS AS THEY TREND NORTHEAST INTO NORTH DAKOTA AND SOUTHERN SASKATCHEWAN...CONTINUING WITH THE HEAVY RAIN...HAIL AND WINDS. THE FRONT MAKES IT THROUGH THE CWA BY MORNING. THERE WILL BE A BREAK IN THE ACTION AS COOLER TEMPERATURES FILTER IN. THEN OVERRUNNING MOISTURE ALONG THE COLD FRONT WILL BRING ADDITIONAL RAIN SHOWERS MAINLY THROUGH OUR EASTERN ZONES SATURDAY NIGHT. BUT WILL CONTINUE TO BROAD-BRUSH POPS. NORTHWEST WINDS BEHIND THE FRONT SHOULD BE STRONG ENOUGH TO REACH 20MPH OVER FORT PECK LAKE SATURDAY MORNING. SO WILL GO WITH AN ADVISORY. THE UPPER LOW CENTER WILL WORK ITS WAY OVER THE CWA BY SUNDAY...DRAGGING BACK SIDE MOISTURE ACROSS THE AREA FOR ADDITIONAL RAIN SHOWERS. SUNDAY APPEARS TO BE THE COOLEST DAY WITH HIGHS A BIT BELOW AVERAGE. .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... LONG TERM FORECAST PERIOD BEGINS WITH THE NORTHERN ROCKIES STORM SYSTEM FINALLY EXITING THE REGION TO THE EAST WITH SOMEWHAT CALMER WEATHER CONDITIONS...AT LEAST INITIALLY. MONDAY THROUGH WEDNESDAY...THE WEAK UPPER LEVEL RIDGE OVER THE NORTHERN ROCKIES BECOMES EVEN WEAKER AND ALLOWS MULTIPLE EMBEDDED SMALL SCALE SHORTWAVE TROUGH TO KEEP SLIGHT CHANCES FOR SCATTERED SHOWERS ACROSS OUR CWA FOR QUITE A WHILE. BY WEDNESDAY NIGHT...SOUTHWEST FLOW ALOFT RETURNS TO OUR REGION...INCREASING THE CHANCE FOR MORE THUNDERSTORMS AS ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES OVER THE PACIFIC NORTHWEST. INTERESTINGLY ENOUGH...THIS LATER LOW PRESSURE SYSTEM SLOWLY MOVE SOUTHWARD ALONG THE RIDGE OF THE CASCADE RANGE AND CUTS OFF AS A LARGE AND CLOSED UPPER LOW OFF THE SOUTHERN CALIFORNIA COAST BEYOND THE SCOPE OF THIS EXTENDED FORECAST PERIOD. BMICKELSON PREVIOUS LONG TERM DISCUSSION...SUNDAY NIGHT AND MONDAY...UPPER LOW MOVES EITHER EAST (GFS) OR NORTHEAST (ECMWF) OUT OF THE AREA. WRAP AROUND MOISTURE WILL LIKELY PERSIST INTO PART OF MONDAY. WILL KEEP GOOD CHANCE OF SHOWERS IN THE FORECAST. UPPER RIDGE BUILDS INTO MONTANA MONDAY NIGHT AND TUESDAY WITH DRIER WEATHER AND A WARMING TREND. THE REMAINDER OF THE PERIOD HAS MONTANA IN SOUTHWEST FLOW ALOFT WITH AN UPPER TROUGH DIGGING OVER THE PACIFIC COAST. THIS WILL BRING FREQUENT SHORTWAVES INTO EASTERN MONTANA WITH AT LEAST A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS EVERY DAY. FORRESTER && .AVIATION... AS SHOWERS AND THUNDERSTORM INTENSIFY AND SPREAD ACROSS NORTHEAST MONTANA TONIGHT...EXPECT VFR CONDITIONS TO WORSEN OCCASIONALLY AND BRIEFLY TO LIFR IF STRONGER THUNDERSTORMS HAPPEN TO PASS DIRECTLY OVER A TAF SITE...WHICH COULD EASILY HAPPEN FROM 03Z THROUGH 12Z. SOME OF THE STRONGER STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND FREQUENT LIGHTNING. A COLD FRONT WILL BRING A SHIFT IN THE WINDS FROM THE NORTHWEST 15 TO 25 KNOTS DURING THE EARLY MORNING HOURS AS THE RAIN SHOWERS DIMINISH BY MID DAY. BMICKELSON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 8 AM TO 7 PM MDT SATURDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Jun 8, 9:53 PM MDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 953 PM MDT FRI JUN 8 2012 MTZ016>027-059>062-091200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 953 PM MDT FRI JUN 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TONIGHT THERE IS A THREAT OF SEVERE THUNDERSTORMS INTO THE EARLY HOURS OF SATURDAY. LARGE HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS UP TO 70 MPH ARE POSSIBLE ALONG WITH BRIEF HEAVY RAINFALL AND FREQUENT LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHWEST WINDS 15 TO 30 MPH CAN BE EXPECTED SATURDAY...SUNDAY AND MONDAY WHICH WILL MAKE BOATING ON AREA LAKES ROUGH AND HAZARDOUS. A LAKE WIND ADVISORY FOR FORT PECK LAKE IS IN EFFECT FOR SATURDAY AND WILL POSSIBLY BE EXTENDED INTO SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MOYER
In the hours before
Special weather statement, Jun 8, 9:29 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
929 PM MDT FRI JUN 8 2012
MTZ022-090415-
GARFIELD-
929 PM MDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN GARFIELD COUNTY IN NORTHEAST MONTANA...
UNTIL 1015 PM MDT.
AT 926 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 22 MILES SOUTHWEST OF COHAGEN...MOVING NORTHEAST
AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JORDAN AND COHAGEN.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4686 10673 4686 10710 4739 10689 4746 10666
4712 10613 4684 10660 4684 10672
TIME...MOT...LOC 0329Z 230DEG 36KT 4685 10691
GAH
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 8, 9:40 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
940 PM MDT FRI JUN 8 2012
MTZ017-061-090445-
VALLEY-
940 PM MDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
UNTIL 1045 PM MDT.
AT 934 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHEAST OF HINSDALE...MOVING NORTHEAST
AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
OPHEIM...BAYLOR
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4872 10611 4842 10680 4860 10708 4900 10647
4900 10645
TIME...MOT...LOC 0338Z 221DEG 22KT 4855 10681
PROTON
WEATHER.GOV/GLASGOWLocal storm report, Jun 8, 10:04 PM MDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1004 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND GST 10 SE GLASGOW 48.09N 106.48W
06/08/2012 M72 MPH VALLEY MT LAW ENFORCEMENT
MEASURED ON AN AUTOMATED WEATHER STATION AT THE VALLEY
COUNTY SHERIFFS PROPERTY.
&&
TANJAFLocal storm report, Jun 8, 10:15 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1015 PM MDT FRI JUN 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM HAIL 4 W FORT PECK 48.01N 106.54W
06/08/2012 M1.00 INCH VALLEY MT TRAINED SPOTTER
HAIL WAS IN PILES AFTERWARD. MANY LIMBS BROKEN OFF
TREEES. RECEIVED .75 INCHES OF RAIN.
&&
BBSpecial weather statement, Jun 8, 10:23 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1023 PM MDT FRI JUN 8 2012
MTZ017-023-061-090530-
MCCONE-VALLEY-
1023 PM MDT FRI JUN 8 2012
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN MCCONE COUNTY IN NORTHEAST MONTANA...
UNTIL 1130 PM MDT.
AT 1021 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DUCK CREEK REC AREA...MOVING NORTHEAST AT 40
MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GLASGOW...DUCK CREEK
REC AREA...FORT PECK...NASHUA AND LUSTRE.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4837 10580 4825 10581 4796 10643 4798 10643
4798 10645 4796 10646 4796 10650 4795 10651
4794 10649 4790 10657 4811 10679 4867 10615
TIME...MOT...LOC 0423Z 230DEG 36KT 4801 10658
GAH
WEATHER.GOV/GLASGOWSpecial weather statement, Jun 8, 10:30 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1030 PM MDT FRI JUN 8 2012 MTZ022-090500- GARFIELD- 1030 PM MDT FRI JUN 8 2012 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL GARFIELD COUNTY IN NORTHEAST MONTANA... UNTIL 1100 PM MDT. AT 1025 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF BRUSETT...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRUSETT. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4736 10754 4766 10726 4754 10688 4724 10725 TIME...MOT...LOC 0430Z 220DEG 30KT 4736 10736 GAH WEATHER.GOV/GLASGOW
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:00 PM MDT | Severe Thunderstorm Warning | GGW | Phillips | 60 min |
| Jun 8, 7:06 PM MDT | Special Weather Statement | GGW | 39 min | |
| Jun 8, 7:30 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 29 min |
| Jun 8, 7:51 PM MDT | Special Weather Statement | GGW | Phillips | 24 min |
| Jun 8, 8:15 PM MDT | Special Weather Statement | GGW | 30 min | |
| Jun 8, 8:40 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 35 min |
| Jun 8, 9:07 PM MDT | Special Weather Statement | GGW | Valley | 23 min |
| Jun 8, 9:13 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Valley | 47 min |
| Jun 8, 9:29 PM MDT | Special Weather Statement | GGW | Garfield | 46 min |
| Jun 8, 9:40 PM MDT | Special Weather Statement | GGW | Valley | 65 min |
| Jun 8, 9:54 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Valley | 36 min |
| Jun 8, 10:23 PM MDT | Special Weather Statement | GGW | Valley | 67 min |
| Jun 8, 10:30 PM MDT | Special Weather Statement | GGW | Garfield | 30 min |
| Jun 8, 10:37 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Valley | 23 min |
| Jun 8, 10:47 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 43 min |
| Jun 8, 10:55 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, Valley | 50 min |
| Jun 8, 10:59 PM MDT | Severe Thunderstorm Warning | GGW | Valley | 46 min |
| Jun 8, 11:13 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 47 min |
| Jun 8, 11:32 PM MDT | Special Weather Statement | GGW | Valley | 58 min |
| Jun 8, 11:46 PM MDT | Special Weather Statement | GGW | McCone | 59 min |
| Jun 8, 11:57 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 48 min |
| Jun 9, 12:30 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, Garfield, McCone, Prairie | 60 min |
| Jun 9, 12:38 AM MDT | Special Weather Statement | GGW | Daniels | 67 min |
| Jun 9, 1:11 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland, Roosevelt | 64 min |
| Jun 9, 1:43 AM MDT | Flash Flood Warning | GGW | McCone, Richland, Roosevelt, Valley | 113 min |
| Jun 9, 1:58 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 62 min |
| Jun 9, 2:09 AM MDT | Severe Thunderstorm Warning | GGW | Richland, Roosevelt | 51 min |
| Jun 9, 10:37 AM MDT | Areal Flood Advisory | GGW | Valley | 8 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.